IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the controllability of a class of nonlinear systems

Author(s): C. Dacka
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1980
Volume: 25
Page(s): 263 - 266
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1980.1102287
Regular:

Sufficient conditions for global and local controllability of certain types of nonlinear time-varying systems with implicit derivative are given. The results are obtained by using the notion of... View More

Advertisement